# SDR DL72L991892

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 500-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTIONS OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 480 & 680 INDICATED A CRACK.  INTERNAL HFEC INSPECTION CONFIRMED A SINGLE CRACK IN THE LOWER FASTENER ROW OF THE   LOWER SKIN BETWEEN FS 500 & 520.  THE CRACK WAS ROUTED OUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER B727     SRM 53-30-3, FIG 5 AND ER/A 368077-14AD.
